# SDR SWAA2021072291075

- Difficulty date: June 10, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 44,355 hours, 26,570 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD BREAK CRACKED AT STA 540 LEFT OF BUTT LINE 0. / REMOVED AND REPLACED FLOOR BOARD BREAK ASSY AT STA 540 LEFT OF BUTT LINE 0 IAW SRM 51-40-02 AND AMM 53-21-00
